×

zbMATH — the first resource for mathematics

Recurrent random walk of an infinite particle system. (English) Zbl 0321.60087

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
60G50 Sums of independent random variables; random walks
47A35 Ergodic theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Edwin Hewitt and Leonard J. Savage, Symmetric measures on Cartesian products, Trans. Amer. Math. Soc. 80 (1955), 470 – 501. · Zbl 0066.29604
[2] Richard Holley, An ergodic theorem for interacting systems with attractive interactions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 24 (1972), 325 – 334. · Zbl 0251.60066 · doi:10.1007/BF00679137 · doi.org
[3] -, Recent results on the stochastic Ising model, Rocky Mountain Math. J. (to appear). · Zbl 0341.60048
[4] Thomas M. Liggett, Existence theorems for infinite particle systems, Trans. Amer. Math. Soc. 165 (1972), 471 – 481. · Zbl 0239.60072
[5] Thomas M. Liggett, A characterization of the invariant measures for an infinite particle system with interactions, Trans. Amer. Math. Soc. 179 (1973), 433 – 453. · Zbl 0268.60090
[6] Thomas M. Liggett, A characterization of the invariant measures for an infinite particle system with interactions. II, Trans. Amer. Math. Soc. 198 (1974), 201 – 213. · Zbl 0364.60118
[7] Steven Orey, An ergodic theorem for Markov chains, Z. Wahrscheinlichkeitstheorie Verw. Gebiete 1 (1962), 174 – 176. · Zbl 0109.36302 · doi:10.1007/BF01844420 · doi.org
[8] Frank Spitzer, Interaction of Markov processes, Advances in Math. 5 (1970), 246 – 290 (1970). · Zbl 0312.60060 · doi:10.1016/0001-8708(70)90034-4 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.